Journal of the Mathematical Society of Japan

On a Volevi\v{c} system of singular partial differential equations

Hidetoshi TAHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 279-288.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801730

Digital Object Identifier
doi:10.2969/jmsj/03420279

Mathematical Reviews number (MathSciNet)
MR0651270

Zentralblatt MATH identifier
0477.35001

Subjects
Primary: 35A10: Cauchy-Kovalevskaya theorems

Citation

TAHARA, Hidetoshi. On a Volevi\v{c} system of singular partial differential equations. J. Math. Soc. Japan 34 (1982), no. 2, 279--288. doi:10.2969/jmsj/03420279. https://projecteuclid.org/euclid.jmsj/1239801730


Export citation